# SDR SWAA2021081997308

- Difficulty date: July 21, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; FLOOR BOARD SPLICE IS CORRODED AT STA 727D ; / [01] REMOVED FROM RACK; BAD AFT CARGO PIT FLOOR SPLICE FROM STATION 727D. REPLACED ON RACK; NEW SPLICE P/N 146A9401-8. IAW AIPC 53-42-11-30; ITEM # 5. A-TAG # A67475.; [02] C/W STEP 1 AUDIT C/W
